Started yesterday with only one dose (37.5 mg). I know it takes weeks to kick in, but nausea feeling after I take it (with food). That passes, but feeling very tired in the afternoon. Supposed to up the dosage to twice a day in one week.
Are you not feeling comfortable with his answer. If not I would call your pharmacist and double check if there is no interactions between the two meds. This is what I usually do since I have to go to a doctor and a psych. for different things and just want to make sure that the meds are safe to take together.
I think they are the same type of drug. Why two of the same? I would double check with the doctor if you feel uncomfortable with his/her answer then I would check with your pharmacist, doesn't sound right to me for two of the same class of drugs, both antidepressants. Please double check to make sure it is o.k. I will be thinking of you in the meantime. Please let me know how it turns out if you would.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 3 answers
Hi I was just wondering if 50mg of zoloft could help with nausea and no appetite? due to depression?
Posted 2 Oct 2010 • 1 answer
Posted 12 Oct 2010 • 6 answers
Posted 16 Mar 2011 • 1 answer
Posted 19 Sep 2015 • 6 answers